Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 790758, 14 pages
http://dx.doi.org/10.1155/2012/790758
Research Article

The Structure of Disjoint Groups of Continuous Functions

Department of Mathematics, College of Sciences, Shiraz University, Shiraz 71457-44776, Iran

Received 14 February 2012; Accepted 24 April 2012

Academic Editor: Sung Guen Kim

Copyright © 2012 Hojjat Farzadfard and B. Khani Robati. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hojjat Farzadfard and B. Khani Robati, “The Structure of Disjoint Groups of Continuous Functions,” Abstract and Applied Analysis, vol. 2012, Article ID 790758, 14 pages, 2012. https://doi.org/10.1155/2012/790758.